# SDR CA120820002

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,722 hours, 8,479 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 82742407001
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE EXPOSED AILERON CONTROL CABLES ALONG THE WING REAR SPAR TASK 000-27-900-705, A FRAYED CABLE WAS FOUND ON THE LT WING JUST OTBD OF BS YW-191.200.  THE DAMAGE WAS FOUND TO BE BEYOND WEAR LIMITS.  THE CABLE IS A .1250 DIAMETER 7, STRANDS 19 WIRES STEEL CABLE.  VISUAL INSPECTION OF THE CABLE INDICATES THAT A TOTAL OF 4 STRANDS WERE BROKEN AND WIRES FROM THE REMAINING STRANDS WERE ALSO BROKEN/WORN.  THE CABLE IS VERY DIRTY, THE DAMAGED AREA HAS NO SHINNY SPOT WHICH SUGGEST THAT IT HAS BEEN OPERATING FOR SOME TIME IN THAT CONDITION.  THE CABLE ASSY WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
